# SDR ASAA2023060343438

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,606 hours, 15,210 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT FWD WINDOW HEAT NOT SHOWING "ON" OR "OVERHEAT" WHEN TURNED ON. GROUNDED - YES. PERFORMED WINDOW HEAT CHECK PER B737-800 AMM 3041-00 NO FAULT FOUND.
